# SDR IPXA2018100134570

- Difficulty date: September 21, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 18,263 hours, 11,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A53989756
- Condition: Cracked
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT AFT SEAL RETAINER WAS DAMAGED.  FORMED THE SEAL RETAINERS IAW DWG A539-89756, REV C&D.   REMOVED & REPLACED THE SEAL RETAINER IAW SRM 51-40-21.
